# SDR SWAA2022110467887

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 35,983 hours, 16,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 CENTER AISLE CEILING EMERGENCY EXIT SIGN LENS IS NOT SECURE. / [01] SECURED ROW 15 CEILING CENTER AISLE EMERGENCY EXIT LENS PER AMM 33-51-01.
